Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 293, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Dec 11, 2021, 12:17 AM CST for 4 counties in Arkansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 11, 2021, 12:17 AM CST (06:17 UTC)
- Expired
- Dec 11, 2021, 12:47 AM CST
- In force
- 30 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Calhoun County, AR, Cleveland County, AR, Dallas County, AR, Ouachita County, AR
The radar
The Little Rock radar (KLZK), 106 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 10, 3:07 PM CST | Tornado Watch | SPC | 11 hr |
| Dec 10, 10:44 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 6.3 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1338 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 334 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 10.4
The text
As transmitted.
941
WUUS54 KLZK 110617
SVRLZK
ARC013-025-039-103-110700-
/O.NEW.KLZK.SV.W.0293.211211T0617Z-211211T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
1217 AM CST Sat Dec 11 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Central Cleveland County in southeastern Arkansas...
Northeastern Calhoun County in southwestern Arkansas...
Southeastern Dallas County in southwestern Arkansas...
Northeastern Ouachita County in southwestern Arkansas...
* Until 100 AM CST.
* At 1217 AM CST, a severe thunderstorm was located 7 miles northwest
of Bearden, or 16 miles west of Fordyce, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fordyce... Rison...
Bearden... Kingsland...
Thornton... Mt Elba...
Tipton... Harlow...
Marks Mill State Park... Hebron...
Toledo... Chambersville...
Bunn... Hopeville...
Staves... Ivan...
Ramsey... Princeton...
Holly Springs... Millville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM CST for southwestern
Arkansas...and southeastern Arkansas. A Tornado Watch also remains in
effect until 500 AM CST for southeastern and southwestern Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 200 AM CST for southwestern
Arkansas...and southeastern Arkansas. A Tornado Watch also remains in
effect until 500 AM CST for southeastern and southwestern Arkansas.
&&
LAT...LON 3370 9270 3396 9273 3406 9226 3406 9222
3398 9214 3378 9213
TIME...MOT...LOC 0617Z 251DEG 43KT 3382 9269
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DTC2 follow-up statements
954
WWUS54 KLZK 110631
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1231 AM CST Sat Dec 11 2021
ARC103-110641-
/O.CAN.KLZK.SV.W.0293.000000T0000Z-211211T0700Z/
Ouachita AR-
1231 AM CST Sat Dec 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OUACHITA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CST for southwestern
Arkansas...and southeastern Arkansas. A Tornado Watch also remains in
effect until 500 AM CST for southeastern and southwestern Arkansas.
LAT...LON 3372 9257 3399 9260 3406 9226 3406 9222
3398 9214 3378 9213
TIME...MOT...LOC 0631Z 256DEG 42KT 3384 9248
$$
ARC013-025-039-110700-
/O.CON.KLZK.SV.W.0293.000000T0000Z-211211T0700Z/
Cleveland AR-Calhoun AR-Dallas AR-
1231 AM CST Sat Dec 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CST
FOR CENTRAL CLEVELAND...NORTHEASTERN CALHOUN AND SOUTHEASTERN DALLAS
COUNTIES...
At 1231 AM CST, a severe thunderstorm was located near Thornton, or
near Fordyce, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fordyce... Rison...
Kingsland... Thornton...
Mt Elba... Tipton...
Harlow... Marks Mill State Park...
Hebron... Toledo...
Chambersville... Bunn...
Hopeville... Staves...
Ivan... Ramsey...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM CST for southwestern
Arkansas...and southeastern Arkansas. A Tornado Watch also remains in
effect until 500 AM CST for southeastern and southwestern Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3372 9257 3399 9260 3406 9226 3406 9222
3398 9214 3378 9213
TIME...MOT...LOC 0631Z 256DEG 42KT 3384 9248
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DTC863
WWUS54 KLZK 110647
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1247 AM CST Sat Dec 11 2021
ARC013-025-039-110657-
/O.CAN.KLZK.SV.W.0293.000000T0000Z-211211T0700Z/
Cleveland AR-Calhoun AR-Dallas AR-
1247 AM CST Sat Dec 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLEVELAND...
NORTHEASTERN CALHOUN AND SOUTHEASTERN DALLAS COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However hail and gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 200 AM CST for southwestern
Arkansas...and southeastern Arkansas. A Tornado Watch also remains in
effect until 500 AM CST for southeastern and southwestern Arkansas.
LAT...LON 3372 9257 3399 9260 3406 9226 3406 9222
3398 9214 3378 9213
TIME...MOT...LOC 0643Z 251DEG 43KT 3388 9226
$$
DTCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 10, 11:24 PM CST, 53 minutes earlier.
Area forecast discussion, Dec 10, 11:24 PM CST, 53 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1124 PM CST Fri Dec 10 2021 .AVIATION... Showers and strong/severe thunderstorms continue to move across the state Friday night, with breezy southerly winds. Behind the cold front, expect breezy WNW winds behind the front. Winds will relax by Saturday evening. && .PREV DISCUSSION...(ISSUED 529 PM CST Fri Dec 10 2021) DISCUSSION... Updated to include the 00Z aviation discussion below... AVIATION... Breezy SRLY winds will be seen this evening and overnight...with scattered to numerous SHRA/TSRA convection becoming likely as time goes on this evening. Some strong/SVR storms are possible with this activity. The cold front will dive SE through the state overnight...with convection decreasing behind this front. Expect some breezy NW winds behind this front through much of Sat before winds relax late in the TAF period. PREV DISCUSSION...(ISSUED 259 PM CST Fri Dec 10 2021) SHORT TERM...Tonight Through Sunday Surface analysis shows a deepening surface low out in northeast Kansas, with an attendant cold front extending into the southern Rockies. Out in the warm sector, a dry line was moving into northeast Oklahoma, with a wide, extensive swath of 60s and 70s dewpoints ahead of it. There were also several weak boundaries with the most prominent one located from southwest into western Arkansas. Satellite imagery shows extensive cloud cover, but we've had enough sucker holes opening up as well as strong warm advection to allow for temperatures warming well into the 70s to even lower 80s over portions of the area, and, not surprisingly, we've already set or tied record daily highs at several locations with long periods of record. Parameters are coming together for showers/storms this afternoon and into the overnight hours. Special 19Z sounding from LZK shows CAPE value over 2700 j/kg, with a great deal of speed shear, particularly in the low and mid levels. Still looking at a healthy mid-level inversion around 800 mb, but this will likely erode a bit, especially if we see more surface-based heating. Bottom line is that we do have the proper setup for a few strong/ severe thunderstorms this afternoon and into the overnight hours. While I don't think there will be widespread severe in our area, I do think there will be two prime opportunities for severe storms. The initial round will be with discrete cells ahead of the front, with large hail and damaging winds the primary threat, as well as a few tornadoes. At this time looks like the highest tornado threat would be from southwest into central and northeast Arkansas through mid to late evening. Frontal boundary will move into the area most likely after midnight, with showers/storms along it. This would be more of a damaging wind threat, especially as the low level jet kicks in by mid to late evening. Gradient around the front will be fairly tight, with gusty winds ahead of and behind the boundary, especially in the higher terrain of the Ouachitas and Ozarks, and over the Delta Region. Have increased winds in these areas, because, as I've said before, the models tend to underdo winds in the higher terrain in this kind of setup. Once the front clears the state early Saturday morning, colder air will move in, as high pressure moves in on northwest flow aloft. LONG TERM...Sunday Night Through Friday Temperatures will begin to rebound beginning Sunday through early next week while a deep trough develops to our west. We will again be flirting with record highs by mid week for this time of year with highs in the mid to upper 70s on Wednesday. Overnight will remain mild as well with lows in the 50s to 60s. As far as precipitation and chances of severe weather, they remain minimal at this time. Better chances exist outside the forecast cycle next weekend but leading up to the weekend we've got increasing chances along and ahead of the next cold front Thursday into Friday. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...71
Hazardous weather outlook, Dec 10, 5:36 PM CST, 6 hours 41 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 536 PM CST Fri Dec 10 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-111100- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 536 PM CST Fri Dec 10 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Tonight Thunderstorms chances will become likely throughout the evening and into the overnight hours ahead of an approaching cold front...which will push southeast through the state overnight. Some severe thunderstorms will be possible...with damaging winds...large hail...and a few tornadoes all possible with the strongest storms. Locally heavy rainfall will also be possible...which may lead to an isolated flash flood threat. The threat for severe weather will decrease behind the front late tonight into early Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday Through Thursday Breezy northwest winds will be seen on Saturday behind the cold front. Winds of 10 to 20 mph are expected...with some gusts over 30 mph possible. These breezy conditions will dissipate by late in the afternoon on Saturday...with the threat for hazardous weather becoming low. .Spotter Information Statement... Spotter activation is requested through this evening and overnight for much of the southeast two-thirds of the area. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Local storm report, Dec 10, 9:18 PM CST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
918 PM CST FRI DEC 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG PARIS 35.29N 93.72W
12/10/2021 LOGAN AR TRAINED SPOTTER
STORM SPOTTER ESTIMATED 60 MPH WINDS AND NOTED POWER
OUTAGES IN THE CITY.
&&
EVENT NUMBER LZK2100765
CAVANAUGHSpecial weather statement, Dec 10, 9:53 PM CST, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Little Rock AR
953 PM CST Fri Dec 10 2021
ARZ044>046-056-057-110430-
Pulaski AR-Lonoke AR-Arkansas AR-Prairie AR-Jefferson AR-
953 PM CST Fri Dec 10 2021
...A strong thunderstorm will impact portions of Prairie, Lonoke,
northwestern Jefferson, southeastern Pulaski and northwestern
Arkansas Counties through 1030 PM CST...
At 953 PM CST, Doppler radar was tracking a strong thunderstorm over
Keo, or 14 miles south of Lonoke, moving northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stuttgart... Lonoke...
Des Arc... Hazen...
De Valls Bluff... England...
Carlisle... Redfield...
Humphrey... Fredonia...
Humnoke... Keo...
Ulm... Barrettsville...
Estes... Toltec Mounds State Park...
McCreanor... Stuttgart Municipal Airport...
Hensley Island... Brummitt...
This includes the following highways...
Interstate 40 between mile markers 172 and 202.
Interstate 530 between mile markers 20 and 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1100 PM CST for central,
eastern and southeastern Arkansas.
&&
LAT...LON 3432 9221 3447 9220 3462 9212 3473 9213
3503 9137 3446 9149
TIME...MOT...LOC 0353Z 240DEG 49KT 3459 9198
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
DTCLocal storm report, Dec 10, 10:17 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1017 PM CST FRI DEC 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TSTM WND DMG DIAZ 35.65N 91.26W
12/10/2021 JACKSON AR EMERGENCY MNGR
DAMAGE TO SOME ROOFS AT WHITE RIVER APARTMENTS IN DIAZ.
&&
EVENT NUMBER LZK2100766
62Special weather statement, Dec 10, 11:07 PM CST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1107 PM CST Fri Dec 10 2021
ARZ045>047-056-057-110600-
Monroe AR-Lonoke AR-Arkansas AR-Prairie AR-Jefferson AR-
1107 PM CST Fri Dec 10 2021
...Strong thunderstorms will impact portions of southeastern Prairie,
southeastern Lonoke, southern Monroe, north central Jefferson and
northern Arkansas Counties through MIDNIGHT CST...
At 1107 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Humnoke to near Humphrey to 6 miles northeast
of Altheimer. Movement was east at 50 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stuttgart... Holly Grove...
Humphrey... Humnoke...
Almyra... St. Charles...
Ulm... Roe...
Brummitt... Palmer...
Stuttgart Municipal Airport... Wabbaseka...
Blackton... Aberdeen...
Almyra Airport... Casscoe...
Cross Roads in Monroe County... Crocketts Bluff...
Ragtown... Indian Bay...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 AM CST for central
Arkansas...and eastern and southeastern Arkansas. A Tornado Watch
also remains in effect until 500 AM CST for eastern and southeastern
Arkansas.
&&
LAT...LON 3434 9105 3432 9106 3430 9185 3444 9172
3462 9181 3470 9105 3447 9105 3447 9100
3434 9100
TIME...MOT...LOC 0507Z 263DEG 41KT 3455 9174 3445 9168 3437 9175
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
46Local storm report, Dec 10, 11:18 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1118 PM CST FRI DEC 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM HAIL STUTTGART 34.49N 91.55W
12/10/2021 E0.88 INCH ARKANSAS AR PUBLIC
&&
EVENT NUMBER LZK2100767
CAVANAUGHSpecial weather statement, Dec 10, 11:46 PM CST, 31 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1146 PM CST Fri Dec 10 2021
ARZ056-057-110615-
Arkansas AR-Jefferson AR-
1146 PM CST Fri Dec 10 2021
...A strong thunderstorm will impact portions of central Jefferson
and northwestern Arkansas Counties through 1215 AM CST...
At 1145 PM CST, Doppler radar was tracking a strong thunderstorm near
Altheimer, or 8 miles northeast of Pine Bluff, moving northeast at 45
mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pine Bluff... Stuttgart...
Altheimer... Humphrey...
Almyra... Cottondale...
Richardson... Madding...
Wabbaseka... Almyra Airport...
Cornerstone... Bayou Meteo State Game Area...
Glenlake... Lodge Corner...
Rob Roy... Gethsemane...
Ladd...
This includes Interstate 530 between mile markers 44 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 AM CST for central
Arkansas...and southeastern Arkansas. A Tornado Watch also remains in
effect until 500 AM CST for southeastern Arkansas.
&&
LAT...LON 3424 9139 3413 9198 3423 9201 3434 9197
3444 9185 3448 9167 3448 9160 3450 9160
3455 9141 3446 9136
TIME...MOT...LOC 0545Z 247DEG 41KT 3428 9189
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
DTCThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 6:21 PM CST | Tornado Warning | LZK | Jackson | 24 min |
| Dec 10, 6:45 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Perry, Pulaski, Saline, White | 45 min |
| Dec 10, 6:53 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, White | 52 min |
| Dec 10, 7:01 PM CST | Tornado Warning | LZK | Faulkner, Lonoke, Pulaski, White | 29 min |
| Dec 10, 7:06 PM CST | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Saline | 27 min |
| Dec 10, 7:19 PM CST | Tornado Warning | LZK | Cleburne, Independence, Jackson, White, Woodruff | 26 min |
| Dec 10, 7:26 PM CST | Tornado Warning | LZK | Lonoke, Prairie, Pulaski, White | 49 min |
| Dec 10, 7:29 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 46 min |
| Dec 10, 7:29 PM CST | Severe Thunderstorm Warning | LZK | Garland, Perry, Pulaski, Saline | 17 min |
| Dec 10, 7:38 PM CST | Tornado Warning | LZK | Lonoke, Prairie, Pulaski, White | 37 min |
| Dec 10, 7:44 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski | 46 min |
| Dec 10, 7:47 PM CST | Tornado Warning | LZK | Independence, Jackson, White | 43 min |
| Dec 10, 7:49 PM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Hot Spring, Montgomery, Pike | 56 min |
| Dec 10, 8:02 PM CST | Tornado Warning | LZK | Jackson, White, Woodruff | 43 min |
| Dec 10, 8:12 PM CST | Flash Flood Warning | LZK | Faulkner, Garland, Lonoke, Perry, Pulaski, Saline and 2 more | 3 hr |
| Dec 10, 8:14 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White, Woodruff | 46 min |
| Dec 10, 8:29 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White, Woodruff | 46 min |
| Dec 10, 8:39 PM CST | Severe Thunderstorm Warning | LZK | Jackson, Woodruff | 37 min |
| Dec 10, 8:40 PM CST | Special Weather Statement | LZK | Boone, Marion | 50 min |
| Dec 10, 8:43 PM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring, Saline | 47 min |
| Dec 10, 8:45 PM CST | Severe Thunderstorm Warning | LZK | Clark, Pike | 45 min |
| Dec 10, 8:53 PM CST | Severe Thunderstorm Warning | LZK | Johnson, Logan, Scott | 52 min |
| Dec 10, 9:13 PM CST | Severe Thunderstorm Warning | LZK | Jackson, Woodruff | 47 min |
| Dec 10, 9:19 PM CST | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Pulaski, Saline | 41 min |
| Dec 10, 9:27 PM CST | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Pope, Van Buren, Yell | 48 min |
| Dec 10, 9:37 PM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas | 40 min |
| Dec 10, 9:53 PM CST | Special Weather Statement | LZK | Lonoke, Prairie | 37 min |
| Dec 10, 10:02 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Searcy, Stone, Van Buren | 25 min |
| Dec 10, 10:06 PM CST | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Jefferson | 42 min |
| Dec 10, 10:17 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Monroe, Prairie | 31 min |
| Dec 10, 11:07 PM CST | Special Weather Statement | LZK | Monroe | 53 min |
| Dec 10, 11:19 PM CST | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 27 min |
| Dec 10, 11:42 PM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 48 min |
| Dec 10, 11:46 PM CST | Special Weather Statement | LZK | Jefferson | 29 min |
| Dec 11, 12:46 AM CST | Special Weather Statement | LZK | Cleveland, Jefferson, Lincoln | 29 min |
| Dec 11, 1:05 AM CST | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Desha, Lincoln | 55 min |
| Dec 11, 1:41 AM CST | Special Weather Statement | LZK | Arkansas | 19 min |
| Dec 11, 1:46 AM CST | Special Weather Statement | LZK | Drew | 44 min |
| Dec 11, 2:02 AM CST | Special Weather Statement | LZK | Desha | 43 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.